# SDR EISA99006

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47421
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MISC060
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR EMERGENCY LIGHTS ILLUMINATED AFTER AIRCRAFT SHUTDOWN.  EMERGENCY LIGHTS SWITCH VERIFIED IN OFF POSITION, BEFORE SHUTDOWN.  REMOVED AND REPLAFED AFT AISLE EMERGENCY BATTERY WITH SERVICEABLE UNITS PER MM CHAPTER 33.  (M)
